# SDR 2008UALA00119

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 40,062 hours, 11,109 cycles
- Engine: Pwa PW2037
- Engine time: 48,291 hours, 17,074 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INBOUND HIGH OIL CONSUMPTION NR 2 ENGINE.  FOUND ENGINE STARTER DRIVE PAD LEAKING.  REPLACED PACKINGS AND STARTER DRIVE PAD SEAL.
